American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(70F15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 43 found      Go to page: 1 2

[1] Shuqiang Zhu. Eulerian relative equilibria of the curved $3$-body problems in $\mathbf{S}^2$. Proc. Amer. Math. Soc. 142 (2014) 2837-2848.
Abstract, references, and article information
View Article: PDF

[2] Pieter Tibboel. Polygonal homographic orbits in spaces of constant curvature. Proc. Amer. Math. Soc. 141 (2013) 1465-1471.
Abstract, references, and article information
View Article: PDF

[3] Ernesto Pérez-Chavela and J. Guadalupe Reyes-Victoria. An intrinsic approach in the curved $n$-body problem. The positive curvature case. Trans. Amer. Math. Soc. 364 (2012) 3805-3827.
Abstract, references, and article information
View Article: PDF

[4] Tiancheng Ouyang and Zhifu Xie. Number of central configurations and singular surfaces in the mass space in the collinear four-body problem. Trans. Amer. Math. Soc. 364 (2012) 2909-2932.
Abstract, references, and article information
View Article: PDF

[5] Florin Diacu. On the singularities of the curved $n$-body problem. Trans. Amer. Math. Soc. 363 (2011) 2249-2264. MR 2746682.
Abstract, references, and article information
View Article: PDF

[6] Marshall Hampton and Richard Moeckel. Finiteness of stationary configurations of the four-vortex problem. Trans. Amer. Math. Soc. 361 (2009) 1317-1332. MR 2457400.
Abstract, references, and article information
View Article: PDF

[7] Alessandra Celletti and Luigi Chierchia. KAM stability and celestial mechanics. Memoirs of the AMS 187 (2007) MR 2307840.
Book volume table of contents

[8] Jerrold E. Marsden and Shane D. Ross. New methods in celestial mechanics and mission design. Bull. Amer. Math. Soc. 43 (2006) 43-73. MR 2188175.
Abstract, references, and article information
View Article: PDF

[9] Gareth E. Roberts. Some counterexamples to a generalized Saari's conjecture. Trans. Amer. Math. Soc. 358 (2006) 251-265. MR 2171232.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Martha Alvarez, Montserrat Corbera, Joaquin Delgado and Jaume Llibre. The number of planar central configurations for the $4$--body problem is finite when $3$ mass positions are fixed. Proc. Amer. Math. Soc. 133 (2005) 529-536. MR 2093077.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Richard Moeckel. A computer-assisted proof of Saari's conjecture for the planar three-body problem. Trans. Amer. Math. Soc. 357 (2005) 3105-3117. MR 2135737.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Richard Moeckel. Isolating blocks near the collinear relative equilibria of the three-body problem. Trans. Amer. Math. Soc. 356 (2004) 4395-4425. MR 2067126.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Richard Moeckel. Generic Finiteness for Dziobek Configurations. Trans. Amer. Math. Soc. 353 (2001) 4673-4686. MR 1851188.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Christopher K. McCord, Kenneth R. Meyer and Quidong Wang. The integral manifolds of the three body problem. Memoirs of the AMS 132 (1998) MR 1407897.
Book volume table of contents

[15] Nelly Fayçal. On the classification of pyramidal central configurations. Proc. Amer. Math. Soc. 124 (1996) 249-258. MR 1301024.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Jaume Llibre and Donald G. Saari. Periodic orbits for the planar Newtonian three-body problem coming from the elliptic restricted three-body problems . Trans. Amer. Math. Soc. 347 (1995) 3017-3030. MR 1297534.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Gregory Buck. On clustering in central configurations . Proc. Amer. Math. Soc. 108 (1990) 801-810. MR 990414.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] E. Zehnder. An implicit function theorem for small divisor problems. Bull. Amer. Math. Soc. 80 (1974) 174-179. MR 0339259.
Abstract, references, and article information
View Article: PDF

[19] W. L. Williams. Permanent configurations in the problem of five bodies . Trans. Amer. Math. Soc. 44 (1938) 563-579. MR 1501982.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] J. J. L. Hinrichsen. On the problem of $n$ bodies . Trans. Amer. Math. Soc. 36 (1934) 306-314. MR 1501744.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Carl Jenness Coe. Exterior motion in the restricted problem of three bodies . Trans. Amer. Math. Soc. 34 (1932) 811-837. MR 1501665.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] W. D. MacMillan and Walter Bartky. Permanent configurations in the problem of four bodies . Trans. Amer. Math. Soc. 34 (1932) 838-875. MR 1501666.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Bernard Osgood Koopman. On rejection to infinity and exterior motion in the restricted problem of three bodies . Trans. Amer. Math. Soc. 29 (1927) 287-331. MR 1501390.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] F. H. Murray. Errata: ``On certain families of orbits with arbitrary masses in the problem of three bodies'' [Trans.\ Amer.\ Math.\ Soc. {\bf 28} (1926), no. 1, 109--118; 1501334] . Trans. Amer. Math. Soc. 29 (1927) 848. MR 1500502.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] F. H. Murray. On certain families of orbits with arbitrary masses in the problem of three bodies. II . Trans. Amer. Math. Soc. 28 (1926) 109-118. MR 1501334.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] F. H. Murray. On certain families of orbits with arbitrary masses in the problem of three bodies . Trans. Amer. Math. Soc. 28 (1926) 74-108. MR 1501333.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Daniel Buchanan. Asymptotic planetoids . Trans. Amer. Math. Soc. 23 (1922) 409-431. MR 1501209.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] F. R. Moulton. A class of periodic orbits of superior planets . Trans. Amer. Math. Soc. 13 (1912) 96-108. MR 1500908.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] William Duncan Macmillan. Periodic orbits about an oblate spheroid . Trans. Amer. Math. Soc. 11 (1910) 55-120. MR 1500856.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Frank Walker Reed. On singular points in the approximate development of the perturbative function . Trans. Amer. Math. Soc. 10 (1909) 485-509. MR 1500851.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 43 found      Go to page: 1 2